Omg i cant function today feel like im on drugs falling apart want to stop takin it worse day of my life dnt want to get up dnt want to eat im shakey feel hella weird im only taking halfs of 50 right now i cant deal with this my anxiety is 100 times worse nervous wreck got on the meds cause my anxiety is so bad in the morning cant function fell like its worse they keep sayin it will get better but one more day of this i canttake it any more please someone respond
What is the cause of you taking these pills? If they can be eased by talking to a therapist and switching to a healthy lifestyle that is what you should focus on and stop taking them.
Otherwise if you tried everything, these are common side effects. They last about 3-5 weeks. It's usual to be prescribed oxazepam for anxiety/suicidal thoughts. There are always side effects in the beginning that wean off after a while. But the worst ones last 3-5 weeks. If you want to continue ask your doctor for oxazepam during these weeks
Often times with zoloft and similar drugs, things get worse before they get better. The initial side effects can be quite debilitating in the first couple of weeks as your body adjusts. When I started taking zoloft, I experienced headaches, increased anxiety, and occasional heart palpitations. These side effects went away after the first week or so, but would reappear briefly each time my dose was increased.
If possible, try to stick it out and see if things improve. Definitely speak with your doctor though, because if its making life unbearable then it may not be the drug for you. Best of luck to you!
I found Zoloft an absolute horror and it was discontinued immediately when they tried to have me sectioned under the mental Health Act. I have never been the same since they tried me on SSRI's and SNRI's. Admittedly I was not well before, but I was profoundly changed by the experience.
I'm so sorry you are feeling so bad.
Did you call your doctor? It sounds like you are having more than the side effect of anxiety.
Do you take any other Meds that may interact with the Zoloft.
Did the pharmacist warn you about anything? You may want to call them since they have a list of your Meds.
I'm thinking specifically of MAO which are drugs that can react with Zoloft and cause Serotonin levels to be increased.
Try devoting this horrible anxiety into exercise. Exercise will also get your mind off of it.
Try deep breathing to get through it.
They say a few weeks initially but the doctor may want to prescribe any med for the side effects.
Drink plenty of fluids to help with the absorption.
Do NOT stop taking it until you talk with the doctor !
There is an answer but you are too overwhelmed right now. You need to use your doctor in times like this.
Feel better ...
Keep it together. Trust me, it get scary before it gets better. Im on 25 mg just started again I took them back in 2013. But unfortunately have to back on. I remember getting horrible headache for the first 2 weeks and nausea. By the 3-4 week it got a little easier. But they did make me more anxious, at first. Then one day it seemed like it was just getting easier and easier. It's terrifying being on these pills Cause it messes up with our brains. But with the right med it can help save our lives. Keep us posted. And good luck
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is Buspar and Zoloft ok to take together ? Is Anyone on this combination ? Drug interaction checker?
Posted 13 Jan 2012 • 3 answers
Posted 30 May 2012 • 3 answers
Posted 10 Dec 2013 • 1 answer
Posted 6 Mar 2014 • 1 answer
Posted 7 Jan 2015 • 3 answers